# SDR DALA2022080505387

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 68,809 hours, 25,438 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6717 ATB- PERFORMED AIR TURN BACK TO ATL DUE TO LEFT ENGINE HIGH OIL TEMPERATURE IN CAUTION RANGE. CORRECTIVE ACTION: FOUND LEFT ENGINE OIL PUMP AND L IDG OIL TEMP EICAS MESSAGE. REPLACED LT ENGINE IDG AND LUBE PUMP.
